# SDR DALA2025061904602

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 95,748 hours, 43,759 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3238 DISC: APPROX 10 MIN AFTER TAKEOFF FA'S REPORTED ELECTRICAL SMELL IN BACK {ROWS 25-32} ODOR DISSIPATED WITHIN A FEW MINUTES. C/A: INSPECTED ENGINES AND APU NO SIGNS OF OIL. PERFORMED ENGINE AND APU PNEUMATIC RUN NO SIGN OF SMOKE SMELL. REMOVED AND REPLACED RECIRC FILTERS PER A320 AMM 21-21 C\W WORK CARDS 0550-2002. REMOVED COFFEE MAKES IN AFT GALLEY PER A320 AMM 25-35, PANASONIC INSPECTED SEATS AND IFE ALL GOOD. PER MCC A320 DESK OK FOR SVC AWAITING COFFEE MAKERS {WIP 322260} INSTALLED C/M'S PER 25- 35 NO LEAKS. (LP: 7185258)
